Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Pain in the hip and thigh. Burning sensation. Not responding to pain killers. Cure?

Hi I m 24 years old I have been suffering within which originated from my hip and is now in my thigh as well, I m taking strong painkillers, anti-inflammatories and paracetamol but the pain is still constantly there and the last couple of weeks I have noticed that at night it feels like a burning sensation, nobody seems to be able to tell me what the problem is. I was referred to a physio therapist who said she wouldn t treat me until I ve seen a consultant which is what I m waiting on, I ve been off work nearly 3 months through this problem and I m tearing my hair out. Can you help at all please
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
hello kirstry,

from the history that u provided , advisable to visit a neurologist, reason being it hints at ortho level as it started from hip and going to thigh and gradually involved ur legs, also please rule out with ur blood sugar levels too. since ur case is such, online advise without clinical examination is not ideal.

hope my answer helped u.

Take care.

for further queries contact;

Dr. Rooma Ramnani
Answered: Sat, 1 Dec 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor